# SDR USAASB04035

- Difficulty date: March 23, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N584US
- Make and model: Boeing 737301
- Aircraft serial: 23743
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: V1211
- Condition: Contaminated
- Location: Pack Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PHL - FLT 1483 - EN ROUTE FROM BTV TO PHL, CREW REPORTED STRONG FUMES THROUGH OUT THE CABIN.  MAINTENANCE CHECKED FOR LEAKS AT BOTH THE APU AND THE PACK AREA.  NO LEAKS WERE NOTED.  RAN ENGINES WITH BOTH PACKS ON FROM IDLE TO TAKEOFF POWER.  NO FUMES NOTED. RAN APU AND CHECKED INTAKE, EXHAUST AND BLEED.  NO ODOR OR SMELL NOTED IN CABIN OR COCKPIT. CONDITION COULD NOT BE DUPLICATED.  THE PACK WATER SEPARATOR BAGS WERE REPLACED AS A PRECAUTION.  (M)
